Alert archive / Louisiana / Wind Advisories in 2024

Wind Advisory 19, NWS Lake Charles, LA

April 26, 20246 counties in Texas; 16 parishes in Louisiana

NWS Lake Charles, LA issued this wind advisory at Apr 26, 2024, 2:43 AM CDT for 6 counties in Texas; 16 parishes in Louisiana. It took effect at Apr 27, 2024, 9:00 AM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2024, 2:43 AM CDT (07:43 UTC)
In effect from
Apr 27, 2024, 9:00 AM CDT
Expired
Apr 28, 2024, 9:00 PM CDT
In force
36 hr
Issued by
NWS Lake Charles, LA
All 22 counties

Acadia Parish, LA, Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Iberia Parish, LA, Jefferson Davis Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX, Tyler County, TX

The radar

The Lake Charles radar (KLCH), 42 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2024-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 423 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2024-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
423 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

320 
WWUS74 KLCH 260743
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
243 AM CDT Fri Apr 26 2024

LAZ044-045-055-073-074-141>143-152>154-241>243-252>254-TXZ515-516-
615-616-262100-
/O.NEW.KLCH.WI.Y.0019.240427T1400Z-240428T0000Z/
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-East
Cameron-Northern Calcasieu-Northern Jefferson Davis-Northern
Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern
Calcasieu-Southern Jefferson Davis-Southern Acadia-Lower
Vermilion-Lower Iberia-Lower St. Mary-Upper Jefferson-Northern
Orange-Lower Jefferson-Southern Orange-
Including the cities of Morgan City, Orange, Moss Bluff, Cameron,
Breaux Bridge, Vinton, Branch, De Quincy, Bell City, Hayes,
Intracoastal City, Bayou Vista, Stephensville, Iota, Nederland,
Kaplan, Rutherford Beach, Grand Chenier, Sabine Pass, Bridge
City, Beaumont, Klondike, Rayne, Welsh, Morse, St. Martinville,
Burns Point, Elton, Abbeville, Hackberry, Jennings, Topsy, Vidor,
Grand Lake, Fenton, Mauriceville, Cypremort Point, Jeanerette,
Lafayette, Johnson Bayou, Sulphur, Centerville, Franklin, Iowa,
Westlake, Church Point, Gueydan, Cade, Crowley, Lake Arthur,
Hathaway, China, Maurice, Lake Charles, Carlyss, Creole, Meaux,
Patterson, Port Arthur, New Iberia, Avery Island, Sea Rim State
Park, Forked Island, and Berwick
243 AM CDT Fri Apr 26 2024

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT SATURDAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of south central and southwest Louisiana and 
  southeast Texas.

* WHEN...From 9 AM to 7 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Rua
6 follow-up statements
501 
WWUS74 KLCH 261935
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
235 PM CDT Fri Apr 26 2024

LAZ044-045-055-073-074-141>143-152>154-241>243-252>254-TXZ515-516-
615-616-270345-
/O.CON.KLCH.WI.Y.0019.240427T1400Z-240428T0000Z/
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-East
Cameron-Northern Calcasieu-Northern Jefferson Davis-Northern
Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern
Calcasieu-Southern Jefferson Davis-Southern Acadia-Lower
Vermilion-Lower Iberia-Lower St. Mary-Upper Jefferson-Northern
Orange-Lower Jefferson-Southern Orange-
Including the cities of Crowley, Bayou Vista, Rayne, Intracoastal
City, Carlyss, Burns Point, Mauriceville, Port Arthur, Franklin,
Lake Arthur, Berwick, China, Klondike, Iowa, Bell City,
Rutherford Beach, Abbeville, Hayes, Forked Island, Grand Chenier,
Moss Bluff, Cade, Jeanerette, Kaplan, Welsh, Meaux, Vidor,
Cypremort Point, Iota, Sulphur, Topsy, Johnson Bayou, Bridge
City, Hackberry, Gueydan, Lake Charles, Sea Rim State Park,
Branch, Avery Island, Beaumont, Stephensville, Elton,
Centerville, Sabine Pass, Hathaway, Fenton, Church Point, Grand
Lake, Westlake, New Iberia, Creole, Morse, Morgan City, Breaux
Bridge, Lafayette, Orange, De Quincy, Patterson, St. Martinville,
Cameron, Jennings, Nederland, Maurice, and Vinton
235 PM CDT Fri Apr 26 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT SATURDAY...

* WHAT...Southeast winds 25 mph with gusts up to 35 mph expected.

* WHERE...Portions of south central and southwest Louisiana and 
  southeast Texas.

* WHEN...From 9 AM to 7 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Landreneau
083 
WWUS74 KLCH 270809
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
309 AM CDT Sat Apr 27 2024

LAZ044-045-055-073-074-141>143-152>154-241>243-252>254-TXZ515-516-
615-616-272100-
/O.EXT.KLCH.WI.Y.0019.240427T1400Z-240428T1200Z/
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-East
Cameron-Northern Calcasieu-Northern Jefferson Davis-Northern
Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern
Calcasieu-Southern Jefferson Davis-Southern Acadia-Lower
Vermilion-Lower Iberia-Lower St. Mary-Upper Jefferson-Northern
Orange-Lower Jefferson-Southern Orange-
Including the cities of Sabine Pass, Sea Rim State Park,
Rutherford Beach, Hathaway, Stephensville, Bell City, Kaplan,
Patterson, De Quincy, Morgan City, Meaux, Gueydan, Morse,
Abbeville, Nederland, Forked Island, Cade, Jeanerette, Burns
Point, Johnson Bayou, Grand Lake, Fenton, Iowa, Beaumont, Creole,
China, Vinton, Avery Island, Hayes, Hackberry, Lake Charles,
Rayne, Intracoastal City, Orange, Vidor, St. Martinville,
Crowley, Grand Chenier, Jennings, Branch, Cameron, Berwick, Lake
Arthur, Topsy, New Iberia, Bridge City, Elton, Carlyss, Klondike,
Mauriceville, Iota, Lafayette, Franklin, Bayou Vista, Port
Arthur, Cypremort Point, Breaux Bridge, Centerville, Maurice,
Moss Bluff, Westlake, Church Point, Sulphur, and Welsh
309 AM CDT Sat Apr 27 2024

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 AM CDT 
SUNDAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of south central and southwest Louisiana and 
  southeast Texas.

* WHEN...From 9 AM this morning to 7 AM CDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MC
451 
WWUS74 KLCH 271636
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
1136 AM CDT Sat Apr 27 2024

LAZ027>033-TXZ180-201-259>262-281200-
/O.EXA.KLCH.WI.Y.0019.000000T0000Z-240428T1200Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
Including the cities of Roganville, Kinder, Oretta, Pineville,
Effie, Fort Johnson, St. Landry, Evadale, Fred, Lumberton,
Alexandria, Warren, Silsbee, Jasper, Woodville, Lawtell,
Hillister, Burkeville, Bundick Lake, Bunkie, Opelousas, Holly
Springs, Slagle, Simmesport, Reddell, Mt. Union, Ville Platte,
Kirbyville, Pickering, Mamou, Ivanhoe, Cottonport, Deweyville,
Marksville, Leesville, Fields, Farrsville, Gist, Call, Jamestown,
Mansura, Oakdale, Wiergate, Newton, Town Bluff, Bleakwood, Buna,
Beaver, Eunice, Spurger, Magnolia Springs, and De Ridder
1136 AM CDT Sat Apr 27 2024

...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WHAT...Southeast winds 20 to 25 mph with gusts up to 35 mph.

* WHERE...Portions of central, southwest, and west central Louisiana 
  and southeast Texas.

* WHEN...Until 7 AM CDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

LAZ044-045-055-073-074-141>143-152>154-241>243-252>254-TXZ515-516-
615-616-281200-
/O.CON.KLCH.WI.Y.0019.000000T0000Z-240428T1200Z/
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-East
Cameron-Northern Calcasieu-Northern Jefferson Davis-Northern
Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern
Calcasieu-Southern Jefferson Davis-Southern Acadia-Lower
Vermilion-Lower Iberia-Lower St. Mary-Upper Jefferson-Northern
Orange-Lower Jefferson-Southern Orange-
Including the cities of Elton, Vinton, Lake Arthur, Hackberry,
Intracoastal City, Maurice, Sulphur, China, Cameron, Avery
Island, Port Arthur, Lafayette, Jeanerette, Crowley, Forked
Island, Bridge City, Beaumont, Rutherford Beach, Mauriceville,
Westlake, Abbeville, Grand Chenier, Meaux, Iowa, Gueydan, Vidor,
Welsh, De Quincy, Centerville, Patterson, Carlyss, Iota,
Cypremort Point, Sea Rim State Park, Breaux Bridge, St.
Martinville, Fenton, Lake Charles, Grand Lake, Hayes, Nederland,
Klondike, Morse, Franklin, Creole, Sabine Pass, Cade, Kaplan,
Orange, Topsy, Bell City, Jennings, New Iberia, Stephensville,
Berwick, Burns Point, Hathaway, Church Point, Moss Bluff, Morgan
City, Bayou Vista, Johnson Bayou, Branch, and Rayne
1136 AM CDT Sat Apr 27 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WHAT...Southeast winds 25 to 30 mph with gusts up to 40 mph.

* WHERE...Portions of south central and southwest Louisiana and 
  southeast Texas.

* WHEN...Until 7 AM CDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Landreneau
394 
WWUS74 KLCH 280727
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
227 AM CDT Sun Apr 28 2024

LAZ027>033-TXZ180-201-259>262-280830-
/O.CAN.KLCH.WI.Y.0019.000000T0000Z-240428T1200Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
Including the cities of Roganville, Evadale, Lumberton, Kinder,
Kirbyville, Call, Simmesport, Ivanhoe, St. Landry, Magnolia
Springs, Pickering, Town Bluff, Burkeville, Mansura, Hillister,
Silsbee, Jamestown, Reddell, Deweyville, Newton, Warren, Oakdale,
Opelousas, Holly Springs, Slagle, Spurger, Fort Johnson, Bunkie,
Leesville, Fields, Buna, Farrsville, Pineville, Bundick Lake,
Marksville, Mamou, Fred, Alexandria, Woodville, Bleakwood, Mt.
Union, Eunice, Lawtell, Cottonport, Oretta, De Ridder, Jasper,
Effie, Gist, Beaver, Wiergate, and Ville Platte
227 AM CDT Sun Apr 28 2024

...WIND ADVISORY IS CANCELLED...

Winds over inland Louisiana and southeast Texas have diminished 
below Advisory Criteria.

$$

LAZ044-045-055-073-074-141>143-152>154-241>243-252>254-TXZ515-516-
615-616-290200-
/O.EXT.KLCH.WI.Y.0019.000000T0000Z-240429T0200Z/
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-East
Cameron-Northern Calcasieu-Northern Jefferson Davis-Northern
Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern
Calcasieu-Southern Jefferson Davis-Southern Acadia-Lower
Vermilion-Lower Iberia-Lower St. Mary-Upper Jefferson-Northern
Orange-Lower Jefferson-Southern Orange-
Including the cities of Vidor, Crowley, Welsh, Topsy, Sulphur,
Franklin, Avery Island, Jennings, De Quincy, Vinton, Iowa,
Stephensville, Lafayette, Centerville, Orange, Lake Arthur, Cade,
Fenton, Forked Island, China, Westlake, Branch, Cameron, Bell
City, Grand Lake, Kaplan, Beaumont, St. Martinville, Klondike,
Berwick, Lake Charles, Abbeville, Hackberry, Johnson Bayou,
Intracoastal City, Nederland, Rutherford Beach, Elton, Creole,
Morgan City, Cypremort Point, Moss Bluff, Burns Point, Hathaway,
Rayne, Mauriceville, Jeanerette, Gueydan, Iota, Sabine Pass,
Church Point, Maurice, Morse, Breaux Bridge, Port Arthur, Meaux,
Carlyss, Grand Chenier, Sea Rim State Park, Patterson, Bridge
City, New Iberia, Bayou Vista, and Hayes
227 AM CDT Sun Apr 28 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Portions of south central and southwest Louisiana and 
  southeast Texas.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MC
904 
WWUS74 KLCH 281856
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
156 PM CDT Sun Apr 28 2024

LAZ044-045-141>143-241>243-TXZ515-516-615-616-282000-
/O.CAN.KLCH.WI.Y.0019.000000T0000Z-240429T0200Z/
Lafayette-Upper St. Martin-Northern Calcasieu-Northern Jefferson
Davis-Northern Acadia-Southern Calcasieu-Southern Jefferson Davis-
Southern Acadia-Upper Jefferson-Northern Orange-Lower Jefferson-
Southern Orange-
Including the cities of Vinton, Jennings, Topsy, Morse, Fenton,
Moss Bluff, Beaumont, Crowley, Iowa, Hayes, Mauriceville, Orange,
Lake Arthur, Sea Rim State Park, St. Martinville, Lafayette, Bell
City, Welsh, Cade, Elton, Bridge City, Rayne, Breaux Bridge,
Sabine Pass, De Quincy, Carlyss, Sulphur, Port Arthur, Vidor,
Iota, Church Point, Hathaway, Lake Charles, Nederland, China,
Branch, and Westlake
156 PM CDT Sun Apr 28 2024

...WIND ADVISORY IS CANCELLED...

$$

LAZ055-073-074-152>154-252>254-290200-
/O.CON.KLCH.WI.Y.0019.000000T0000Z-240429T0200Z/
Lower St. Martin-West Cameron-East Cameron-Upper Vermilion-Upper
Iberia-Upper St. Mary-Lower Vermilion-Lower Iberia-Lower St. Mary-
Including the cities of Klondike, Grand Chenier, Creole, Johnson
Bayou, Bayou Vista, Rutherford Beach, Meaux, Abbeville, Cameron,
Hackberry, Kaplan, Forked Island, Grand Lake, Franklin, New
Iberia, Morgan City, Avery Island, Patterson, Cypremort Point,
Burns Point, Gueydan, Jeanerette, Stephensville, Berwick,
Intracoastal City, Maurice, and Centerville
156 PM CDT Sun Apr 28 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Southeast winds 20 mph with gusts up to 30 mph.

* WHERE...Lower Iberia, Lower St. Martin, Lower St. Mary, Upper 
  Iberia, Upper St. Mary, East Cameron, Lower Vermilion, Upper 
  Vermilion, and West Cameron Parishes.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Landreneau
194 
WWUS74 KLCH 290206
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
906 PM CDT Sun Apr 28 2024

LAZ073-074-290500-
/O.EXP.KLCH.WI.Y.0019.000000T0000Z-240429T0200Z/
/O.NEW.KLCH.WI.Y.0020.240429T0206Z-240429T0500Z/
West Cameron-East Cameron-
Including the cities of Johnson Bayou, Klondike, Cameron, Grand
Lake, Creole, Hackberry, Grand Chenier, and Rutherford Beach
906 PM CDT Sun Apr 28 2024

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...


* WHAT...Southeast winds around 15 to 25 mph with gusts up to 35 mph.

* WHERE...East Cameron and West Cameron Parishes.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

LAZ055-152>154-252>254-290315-
/O.EXP.KLCH.WI.Y.0019.000000T0000Z-240429T0200Z/
Lower St. Martin-Upper Vermilion-Upper Iberia-Upper St. Mary-
Lower Vermilion-Lower Iberia-Lower St. Mary-
Including the cities of Meaux, Centerville, Patterson, Avery
Island, Burns Point, Berwick, Abbeville, Gueydan, Maurice,
Kaplan, Franklin, Intracoastal City, Forked Island, Cypremort
Point, Morgan City, Stephensville, Bayou Vista, New Iberia, and
Jeanerette
906 PM CDT Sun Apr 28 2024

...WIND ADVISORY HAS EXPIRED...

Winds will continue to diminish.

$$

LAZ141-241-TXZ515-516-615-616-290500-
/O.NEW.KLCH.WI.Y.0020.240429T0206Z-240429T0500Z/
Northern Calcasieu-Southern Calcasieu-Upper Jefferson-Northern
Orange-Lower Jefferson-Southern Orange-
Including the cities of Iowa, Bridge City, Beaumont, Port Arthur,
Sabine Pass, Carlyss, Westlake, China, Sea Rim State Park,
Orange, De Quincy, Nederland, Sulphur, Lake Charles, Vinton, Bell
City, Mauriceville, Vidor, Hayes, and Moss Bluff
906 PM CDT Sun Apr 28 2024

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 35 mph.

* WHERE...In Louisiana, Northern Calcasieu and Southern Calcasieu 
  Parishes. In Texas, Lower Jefferson, Northern Orange, Southern 
  Orange, and Upper Jefferson Counties.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

24

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Apr 25, 11:58 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 25, 11:58 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1158 PM CDT Thu Apr 25 2024

...New AVIATION...

.SHORT TERM...
(Tonight through Saturday night)
Issued at 344 PM CDT Thu Apr 25 2024

Main story concerning the short range forecast will be the onset of
strong winds across the marine zones and inland interests which will
trend through the weekend. At present time, there is a Small Craft
Advisory for portions of the coastal lake, bays, and Gulf of Mexico
taking effect tonight through 10PM CDT Friday night. Do note, inland
winds and gusts approach, but remain just shy of sustained criteria
for wind advisory during periods of this time. Confidence is strong
enough to stand down on a high wind watch. However, brief periods of
sustained winds near 35mph or occasional gusts approaching 45 MPH
are not out of the question. With the National Blend of Model
staying fairly congruent with many deterministic ensembles regarding
the pressure gradient and general timing, a Wind Advisory is most
certainly possible inland-likely later in the short range trending
into the long range- to complement the small craft advisory already
set for the marine zones. Touching further on the marine zones
particularly south of the Sabine and Calcasieu channels, do expect
near gales to gale gusts to occur periodically through Saturday into
Sunday. Further note, these elevated winds and  gusts will contain
SE components which will make direct north / south navigation
difficult on large profile vessels. For high profile vehicles, these
conditions will also make it difficult to maintain control during
the period of stronger winds/gusts.

Currently, a 996mb low pressure is deepening east of the Colorado
Rockies with moderate troughing extending south into northern
Mexico. Upstream of the Low, a large area of subsidence occupies
east of the Mississippi where high pressure is modifying into the
western Atlantic waters by Friday afternoon. While the high pressure
cell maximizes near Cape Cod, ridging will extend SSW across the SE
CONUS into the central Gulf of Mexico before slackening to low
pressure over the TX/MEX coast. A progressive upper air pattern over
the central plains will lift north of the subtropical ridge over SE
CONUS. Thus, the shortwave and abovementioned low pressure will
slowly move into the upper Midwest through early Saturday morning
while the cold front extending south transitions to a dry line
trough. Due to strong moisture advection ahead of the trough, very
minimal POPS develop over portions of SETX and far SWLA, but should
diminish by the daylight hours Saturday. However, in place will be
the steep gradient influencing gusty conditions at the surface.
Despite dominate cloudy conditions, diurnal temperatures will top
out in the low to mid 80’s through Saturday afternoon. Winds will
continue to increase through the early evening hours, before slight
easing occurs after daybreak Sunday when a secondary impulse from
the Pacific accelerates across the western CONUS and helps broaden /
fill the low pressure gradient across the central / southern plains.

Kowalski/30

&&

.LONG TERM...
(Sunday through next Wednesday)
Issued at 344 PM CDT Thu Apr 25 2024

For Sunday, a mid to upper level shortwave and accompanying surface
low over the TX/OK Panhandle expected to move north northeast
through Monday. The surface low with stronger high pressure across
the East Coast will keep a tight pressure gradient over our region
Sunday with ongoing southerly winds around 20-25 mph with gusts 30-
35 mph likely. The main area of lift expected to remain to our north
and northwest, along with the greatest threat of severe weather for
Sunday. However, the diffluent flow aloft will allow for increased
chances of showers and thunderstorms north of I-10 by Sunday
afternoon and Sunday night, with the highest chances expected Monday
around 50-70%. WPC has areas outlined in a Slight Risk of Excessive
Rainfall north of I-10 over SE TX/C LA for Monday, with a Marginal
Risk elsewhere. Chances diminish down to 30-50% for Tuesday
afternoon, and 20% or less for Wednesday and Thursday.

Temperatures will remain above normal with overnight lows in the
upper 60s to lower 70s, and afternoon highs in the mid to upper 80s.

08/DML

&&

.AVIATION...
(06Z TAFS)
Issued at 1150 PM CDT Thu Apr 25 2024

While we currently have VFR CIGs currently, some MVFR CIGs are
working in out of the west tonight. They are expected to hold for
a majority of the period with mot much lifting over the afternoon
hours. Outside of CIGs, gusty southerly to southeasterly flow
will pick up as the pressure gradient tightens ahead of an
incoming system. We could see some isolated showers and storms out
of this, however this is not in the TAFs at the moment due to the
low probability of it.

&&

.MARINE...
Issued at 211 AM CDT Thu Apr 25 2024

Starting on today winds will start to increase becoming moderate
to strong. Winds will continue to increase on Friday with gusts up
to 30 knots. The elevated winds will continue on Saturday as well
before weakening on Sunday. Waves will also build in the outer
waters reaching 7 feet or more by Friday morning. Lakes and bays
will be rough to very rough conditions.

A Small Craft Advisory is likely starting on Thursday night and
lasting through Saturday as the pressure gradient further
tightens across the area building seas further into the weekend
under a strong southerly regime.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  65  84  68  86 /   0   0  10  10
LCH  69  82  71  84 /   0   0  10   0
LFT  69  84  71  86 /   0   0  10   0
BPT  70  83  71  84 /   0   0  20   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 10 PM CDT Friday for GMZ430-432-450-
     452-470-472.

&&

SHORT TERM...30
LONG TERM....08
AVIATION...87

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 2:50 AM CDTCoastal Flood AdvisoryLCHJefferson, Orange38 hr
Apr 26, 2:55 AM CDTSmall Craft AdvisoryLCH70 hr

Nearby

Wind Advisories in Louisiana, 2024Wind Advisories in Texas, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.